7 year old female with an upper respiratory infection – stuffy/runny nose, heavy productive cough with lots of wheezing. Took her first full dose of prednisolone today (10ml by mouth 2 times per day – 15mg/5ml) ahe is doing breathing treatments every 3-4 hours and has had to do a couple of back to back treatments over the last 2 days – wheezing persists after prednisone and breathing treatments. Child also has a rash on the inside of her top and bottom lip, the skin appears raw and she won’t eat much because she says her tongue hurts when she eats; it appears as if her taste Buds are enlarged on the area of her tongue that irritates her. She has no fever. Child had history of Reactive Airway and Cough Variant Asthma. She only wheeze or needs breathing treatments when she has an upper respiratory infection.
she may be having allergic bronchitis. the medicines that she has been taking are correct. The symptoms she is getting are due to bronchospasm. This can be treated by 3 hourly nebulistaion,bronchodialtors. spirometry is indicated in this case to assess the lung capacity..
SHE IS LOW IN HER IMMUNITY. SHE MAY BE HAVING A POSITIVE FAMILY HISTORY OF REACTIVE ASTHMA. THOUGH THIS CANNOT BE COMPLETELY CURED,BUT IT CAN BE DEFINITELY CONTROLLED. PREVENTION IS THE BEST TREATMENT. AVOID ALLERGENS THAT TRIGGER RESPIRATORY SYMPTOMS
the kid seems to be very weak and less immune. She has multi organ infection and needs symptomatic treatment. antibiotics and local gels will help. steroids should be avoided. saline nebulisations should be helpful. eating plenty of fruits ans green leafy vegetables will help boost up the immunity
Hi and welcome to question doctors. Com
She is suffering of course from bronchial asthma and severe vitamin deficiency and low immunity..
She needs to stay on the prednisolone treatment and keep following with her Doctor..
Try fruit and vegetable juices and warm chicken soap ..then fresh fruits and vegetables .
Breathing exercises will help her and you can use an incentive spirometer to help her improve her vital capacity …